Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Cough, 2 months, taking amoxicillin - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1723 Questions
User :   hi
Doctor :   hi
Doctor :   how can i help you
User :   doctor i have cough
User :   now its nearly 2 months
Doctor :   since when u have
User :   i took amoxicillin
User :   and erythromysin
Doctor :   can you mention your age sex height weight ?
User :   24f
User :   51kg
User :   156cm
Doctor :   if you have already used antibiotic there could be something to be investigated
User :   so what should i do now
Doctor :   have u get cough in the nights
User :   yes
User :   and day time also
Doctor :   any sputum ?
User :   but at night it ancrese
User :   not too much
User :   its clear whit in color
Doctor :   do u have bloating?
User :   no
Doctor :   do you have burning pain in the stomach?

Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor